# SDR RAIA00412027

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 19,695 hours, 19,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6134031
- Part serial: 0446
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - PART OF EMERGENCY ESCAPE PATH LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 AND NR 3 EMERGENCY POWER SUPPLIES.
